# SDR AUS20030377

- Difficulty date: March 28, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Condition: Failed
- Location: Hydraulic
- Part time: 3,276 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE DRIVEN HYDRAULIC PUMP FAILED. CASE DRAIN FILTERCONTAMINATED.
